MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 OTW; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 OTW; PERIPHERAL DILATATION CATHETER
Model Number 1013468-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.It may be possible that the balloon interacted with anatomy or associated devices causing damage to the outer surface and resulting in balloon rupture; however, this could not be determined.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.The investigation was unable to determine a cause for the reported balloon rupture.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a calcified lesion in the superficial femoral artery/popliteal artery.The 5.0x200mm armada 18 balloon ruptured during the first inflation at 8 atmospheres.The procedure was successfully completed with an unspecified shorter length balloon dilatation catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 OTW
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9982950
Report Number2024168-2020-03787
Device Sequence Number11747301
Product Code LIT
UDI-Device Identifier08717648208249
UDI-Public08717648208249
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number1013468-200
Device Catalogue Number1013468-200
Device Lot Number9112041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR